MAUDE Adverse Event Report: EDWARDS LIFESCIENCES FORESIGHT SENSOR, LARGE

EDWARDS LIFESCIENCES FORESIGHT SENSOR, LARGE
Model Number FSESL
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been requested to be returned for product evaluation and has not arrived.Once it has arrived and the product evaluation findings are available, the findings will be submitted in a supplemental submission.The device history record review has been completed and all manufacturing inspections passed with no non conformances.The other foresight sensor used with this patient will be reported under a separate mdr submission.
 
Event or Problem Description
It was reported that there was a failure with a foresight sensor, large, during patient use.The user states there were low readings.The value received was less than 40 bilat, without any clinical correlation.There were no error messages.When the sensor was exchanged for a different sensor, there were normal levels obtained, at 70 bilat.The sensor placement was forehead left and right side.Patient skin was prepped with alcohol prior to placement.There was no inappropriate patient treatment administered.The patient demographics were requested but not provided.There was no patient harm.There were two foresight large sensors used with this patient.The other sensor will be reported under a separate mdr submission.
 
Additional Manufacturer Narrative
The device was returned for evaluation and a product evaluation was completed.The sensor monitored the sto2 readings on a known good working hemosphere unit successfully without any error messages noted.An inspection of the device identified no visible damage.The reported event could not be confirmed or replicated during the analysis, as the device responded appropriately during functional testing.It is not known if any procedural factors may have contributed to the event.There was no evidence of a manufacturing nonconformance.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of this monthly review.Correction was made to investigation codes in h6, type of investigation and investigation findings and investigation conclusions.

Brand Name
FORESIGHT SENSOR, LARGE
Common Device Name
FORESIGHT SENSOR
Manufacturer (Section D)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
one edwards way
irvine CA 92614
Manufacturer Contact
katheryn richards
one edwards way
irvine, CA 92614
MDR Report Key18522502
Report Number2015691-2024-00439
Device Sequence Number3665981
Product Code MUD
UDI-Device Identifier00690103208146
UDI-Public(01)00690103208146(17)250425(11)230425(10)43202318
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K143675
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2025
Device Model NumberFSESL
Device Lot Number43202318
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/01/2024
Supplement Date Received by Manufacturer02/14/2024
Initial Report FDA Received Date01/16/2024
Supplement Report FDA Received Date02/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown